MAUDE Adverse Event Report: APK TECHNOLOGY CO., LTD. PULSE OXIMETER SENSOR

APK TECHNOLOGY CO., LTD. PULSE OXIMETER SENSOR
Model Number NK-SPO2-ADVT
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
Describe event : spo2 reading low.It was noted that the spo2 was reading lower than expected on pts.It was rechecked with another pulse oximeter that gave a reading more in line with the pt's presentation and showed a significant difference.The expected variance was greater than (b)(4).Completed in hospital comparing with another trusted device.Investigation situation: 1.On september 15, 2023, our company received an email notification from the fda to notify the mdr report, and immediately organized an investigation after receipt, and found that the product serial number was not provided in the mdr report, which could not be traced back to the failure of the specific batch of products.Our company immediately contacted the agency who did the report by e-mail, and at the same time contacted the dealer who sold the product by e-mail to inquire about the relevant serial number information and usage; 2.I did not receive any feedback 3 days after the email was sent, and i sent another email to follow up on (b)(6), 2023; 3.On (b)(6), 2023, we received feedback from the customer (the distributor of the product): the serial number information of the product could not be provided, and the customer was arranged to return the same batch of 10pcs inventory products to apk for further investigation and analysis; 4.On (b)(6), we received an email from the customer saying that the failed unit was found, and due to the chinese national day holiday, our company replied to the customer after work on (b)(6), our distributor information and our address, fedex account number, contact person and other information to recieve the product.However, we have not received the defective product and have not received any more emails from customers.5.On (b)(6), 2023, we received (b)(4) of inventory products from the customer (the distributor of the product), and apk conducted accuracy tests on all products, but not able to replicate the issue, and the relevant test records are detailed in appendix 1: fda mdr report of nk-spo2-advt accuracy test record; 6.On (b)(6), 2023, the relevant test data will be sent to the customer(our distributor), indicating that the product returned by the customer can not replicate the issue.In order to further investigate and analyze the product, we have sent an email to communicate with the customer(our distributor) on (b)(6), 2023, requesting assistance in returning the failed unit; 7.As of (b)(6), 2023, no feedback reply from the customer has been received, so we re-sent an email to follow up, urging the defective product to be returned to apk for further investigation and analysis.
 
Additional Manufacturer Narrative
1.Blood oxygen accuracy tests were conducted on 4 batches of mo2021090087, 1 batch of mo202110002, and 5 batches of mo2021010039 products returned by customers, but the fault phenomenon published by the us fda was not reproduced.The relevant test records are detailed in appendix 3: fda mdr report of nk-spo2-advt accuracy test report, and the calibration records of simulator 4012033-1 and monitor 4012206 equipment are detailed in appendix 4; 2.Verified the inspection daily reports of batches: mo2021090087, mo202110002, and mo2021010039 returned by the customer, and found no issues with blood oxygen function.Please refer to appendix 5 for detailed records.3.Verified the calibration status of production inspection equipment 4012306 simulator and 4012206 monitor in batches: mo2021090087, mo202110002, and mo2021010039.The equipment is within the valid calibration period, as detailed in appendix 6.4.We have checked the 'customer complaint feedback list' for the blood oxygen probe from 2021 to 2023 and found no other customer complaints about poor accuracy of the blood oxygen probe.Please refer to appendix 7 for details.
 
Event or Problem Description
Spo2 reading low.It was noted that the spo2 was reading lower than expected on pts.It was rechecked with another pulse oximeter that gave a reading more in line with the pt's presentation and showed a significant difference.The expected variance was greater than 10%.Completed in hospital comparing with another trusted device.Investigation and analysis: 1.Our company received an email notification from the fda regarding the mdr report (appendix 1) on september 15, 2023.Upon receipt, we immediately organized an investigation and found that the mdr report did not provide the product serial number, making it impossible to trace the specific batch of products that had malfunctioned.Our company immediately contacted the organization that reported the incident via email and also contacted the distributor who sold the product via email to inquire about the relevant serial number information and usage status.Please refer to appendix 2 for details.2.Three days after sending the email, no feedback was received.On september 19, 2023, another email was sent to follow up, as detailed in appendix 2.3.On (b)(6) 2023, we received feedback from the customer (the distributor of the product) that they were unable to provide the product's serial number information.After communication, we arranged for the customer to return 4pcs of inventory from the same batch: (mo2021090087: sn: (b)(6) and another 2 batches of products produced in the same year (1 piece from batch: mo202110002: sn: (b)(6): and 5 pieces from batch: mo2021010039: sn: (b)(6) to apk for further investigation and analysis.4.On (b)(6) 2023, we received an email from a customer stating that the faulty product had been found.Due to the chinese national day holiday, our company replied to the customer with our agent information, address, fedex account, contact person, and other shipping information after starting work on (b)(6).But we have not received the defective product and have not received any further emails from the customer.5.On (b)(6) 2023, i received a return from the customer (distributor of the product) of the same batch: (mo2021090087) of 4pcs inventory and two additional batches of products produced in the same year (mo202110002 batch of 1pcs and mo2021010039 batch of 5pcs).Apk conducted accuracy testing on all products using the company's simulator 4012033-1 and monitor 4012206 equipment but did not reproduce the fault phenomenon published by the us fda.The relevant test records are detailed in appendix 3: fda mdr report of nk-spo2-advt blood oxygen accuracy testing report, and the calibration records of the simulator 4012033-1 and monitor 4012206 equipment are detailed in appendix 4; 6.After testing and analyzing the products returned by the customer, the inspection daily reports of batches mo2021090087, mo202110002, and mo2021010039 were checked, and there were no issues with blood oxygen function.The relevant records can be found in appendix 5.At the same time, the calibration of the production inspection equipment 4012306 simulator and 4012206 monitor used in these three batches was also checked, and the equipment was within the valid calibration period, as shown in appendix 6.7.On (b)(6) 2023, relevant test data will be sent to the customer, indicating that the product returned by the customer did not reproduce the fault.In order to further investigate and analyze the product, an email was sent on (b)(6) 2023 to communicate with the customer, requesting assistance in returning the product that has been reported as faulty by the fda.Please refer to appendix 2 for details.8.As of november 28, 2023, we have not received any feedback or response from the customer.Therefore, we have sent a new email to follow up and urge that the faulty product be returned to apk for further investigation and analysis.Supplementary information: 1.Blood oxygen accuracy tests were conducted on 4 batches of mo2021090087, 1 batch of mo202110002, and 5 batches of mo2021010039 products returned by customers, but the fault phenomenon published by the us fda was not reproduced.The relevant test records are detailed in appendix 3: fda mdr report of nk-spo2-advt accuracy test report, and the calibration records of simulator 4012033-1 and monitor 4012206 equipment are detailed in appendix 4.2.Verified the inspection daily reports of batches: mo2021090087, mo202110002, and mo2021010039 returned by the customer, and found no issues with blood oxygen function.Please refer to appendix 5 for detailed records.3.Verified the calibration status of production inspection equipment 4012306 simulator and 4012206 monitor in batches: mo2021090087, mo202110002, and mo2021010039.The equipment is within the valid calibration period, as detailed in appendix 6.4.We have checked the 'customer complaint feedback list' for the blood oxygen probe from 2021 to 2023 and found no other customer complaints about poor accuracy of the blood oxygen probe.Please refer to appendix 7 for details.

Brand Name
PULSE OXIMETER SENSOR
Common Device Name
OXIMETER
Manufacturer (Section D)
APK TECHNOLOGY CO., LTD.
6 floor, building b2, industry
bao'an district, shenzhen, guangdong 51812 6
CH  518126
Manufacturer (Section G)
APK TECHNOLOGY CO., LTD.
6 floor, building b2, industry
hezhou, hangcheng street,
shenzhen, 51812 6
CH   518126
Manufacturer Contact
wang wang
6 floor, building b2, industry of hengfeng,
no. 739, zhoushi road, hezhou, hangcheng street,
shenzhen, chn, 51812-6
CH   518126
MDR Report Key18289188
Report Number3007699081-2023-00001
Device Sequence Number20399175
Product Code DQA
UDI-Device Identifier06946725526453
UDI-Public06946725526453
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K172981
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Risk Manager
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/27/2023
Device Model NumberNK-SPO2-ADVT
Device Catalogue NumberNK-SPO2-ADVT
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2023
Supplement Date Received by Manufacturer09/15/2023
Initial Report FDA Received Date12/08/2023
Supplement Report FDA Received Date08/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
MW5145125
Patient Sequence Number1
Patient SexUnknown